Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 125, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2015, 2:06 PM MDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 2:06 PM MDT (20:06 UTC)
- Expired
- Jun 25, 2015, 2:45 PM MDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Garden County, NE, Grant County, NE, Sheridan County, NE
The radar
The North Platte radar (KLNX), 107 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -558 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS53 KLBF 252006
SVRLBF
NEC031-069-075-161-252045-
/O.NEW.KLBF.SV.W.0125.150625T2006Z-150625T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
206 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
GRANT COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 245 PM MDT
* AT 206 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ASHBY TO 7 MILES NORTH OF BINGHAM
TO ELLSWORTH...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BINGHAM...ASHBY...HYANNIS...WHITMAN...FINNEGAN LAKE...MOTHER
LAKE...KINCAID LAKE...DOMINICK LAKE...DULUTH...SWEDE LAKE AND PRATT
LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 114 AND 164.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 146 AND 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4216 10213 4227 10192 4206 10142 4204 10142
4191 10157 4181 10192 4205 10239
TIME...MOT...LOC 2007Z 299DEG 18KT 4217 10191 4211 10201
4204 10225
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
222
WWUS53 KLBF 252035
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM MDT THU JUN 25 2015
NEC031-161-252044-
/O.CAN.KLBF.SV.W.0125.000000T0000Z-150625T2045Z/
SHERIDAN NE-CHERRY NE-
235 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND
SOUTHEASTERN SHERIDAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4201 10222 4201 10201 4210 10200 4210 10155
4209 10150 4206 10142 4204 10142 4191 10157
4181 10192 4198 10225
TIME...MOT...LOC 2034Z 302DEG 29KT 4205 10166 4199 10176
4192 10200
$$
NEC069-075-252045-
/O.CON.KLBF.SV.W.0125.000000T0000Z-150625T2045Z/
GARDEN NE-GRANT NE-
235 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT AND
NORTHEASTERN GARDEN COUNTIES UNTIL 245 PM MDT...
AT 232 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HYANNIS TO HYANNIS TO 6 MILES
SOUTH OF BINGHAM...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITMAN...SWEDE LAKE...DULUTH AND PRATT LAKE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 164.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 146 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4201 10222 4201 10201 4210 10200 4210 10155
4209 10150 4206 10142 4204 10142 4191 10157
4181 10192 4198 10225
TIME...MOT...LOC 2034Z 302DEG 29KT 4205 10166 4199 10176
4192 10200
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR105
WWUS53 KLBF 252040
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM MDT THU JUN 25 2015
NEC069-075-252050-
/O.EXP.KLBF.SV.W.0125.000000T0000Z-150625T2045Z/
GARDEN NE-GRANT NE-
240 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND NORTHEASTERN GARDEN
COUNTIES WILL EXPIRE AT 245 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT.
LAT...LON 4201 10222 4201 10201 4210 10200 4210 10155
4209 10150 4206 10142 4204 10142 4191 10157
4181 10192 4198 10225
TIME...MOT...LOC 2040Z 302DEG 29KT 4202 10161 4196 10171
4189 10195
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:57 PM MDT, 9 minutes earlier.
Area forecast discussion, Jun 25, 1:57 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 257 PM CDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SHORTWAVE ALOFT MOVING EAST ACROSS NORTHERN WYOMING AND SOUTHERN MONTANA...WITH LARGE SCALE FORCING AHEAD OF THE FEATURE AIDING IN THUNDERSTORM DEVELOPMENT ACROSS THE NORTHERN PANHANDLE OF NEBRASKA THIS AFTERNOON. HI-RES MODELS AGREE TO SOME EXTENT THAT THESE STORMS WILL GROW UPSCALE INTO A BOWING SEGMENT/MCS AS THEY MOVE SOUTHEAST INTO A FAIRLY UNSTABLE AND INCREASINGLY UNCAPPED ENVIRONMENT ACROSS WESTERN INTO SOUTHWEST NEBRASKA. BEHIND THIS INITIAL ACTIVITY...MORE SCATTERED ELEVATED ACTIVITY IS EXPECTED TO PERSIST THROUGH THE EVENING HOURS. OVERALL...ACTIVITY WILL BEGIN TO WIND DOWN AFTER MIDNIGHT AS SHORTWAVE CROSSES THE DAKOTAS AND HEADS FOR MINNESOTA. UPPER LEVEL RIDGING WILL BE EXPANDING ACROSS THE INTERMOUNTAIN WEST FRIDAY...WITH OUR AREA ON THE EASTERN FRINGE OF THE RIDGE. THIS SHOULD BRING MAINLY DRY CONDITIONS BY FRIDAY AFTERNOON...WITH SLIGHTLY BELOW AVERAGE HIGHS IN THE UPPER 70S TO NEAR 80 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 255 PM CDT THU JUN 25 2015 SYNOPTIC PATTERN THROUGH THE MID TERM CHARACTERIZED BY A MEAN RIDGE AXIS ALIGNED ALONG THE ROCKIES AND A TROUGH IN THE EASTERN STATES...WITH THE HIGH PLAINS IN BETWEEN IN STRONGLY AMPLIFIED NORTHWEST FLOW ALOFT. AN ANOMALOUS UPPER LOW OVER THE GULF OF AK AND A SECOND OVER THE HUDSON BAY ALLOWS THE RIDGE TO BUILD IN THE ROCKIES AND LARGE SCALE SUBSIDENCE ALLOWING MUCH ABOVE AVE TEMPS FOR THE WEST. THIS UPPER FLOW AND ASSOCIATED HEIGHT RISES IN THE HIGH PLAINS WILL ALOW THE STATIONARY FRONT THAT HAS BEEN IN THE AREA FOR THE LAST FEW DAYS TO FINALLY PUSH SOUTH OF THE AREA LEAVING A DRY FCST IN PLACE FOR THE WEEKEND. STRONG PV ANOMALY MOVING INTO THE PAC NW IS ABLE TO HAVE SOME SUCCESS IN BREAKING DOWN THE UPPER RIDGE IN THE WEST...THOUGH LONG RANGE MODELS ARE IN DISAGREEMENT ON JUST HOW THIS OCCURS. THE GENERAL CONCENSUS THOUGH IS THAT THIS UPPER PV ANOMALY TOPS THE RIDGE AND WITH THE RESULTING ZONAL FLOW ALOFT OVER SRN CANADA SFC LOW PRESSURE DEVELOPS IN THE LEE OF THE ROCKIES IN SASKATCHEWAN AND DROPS SEWD INTO THE UPPER MIDWEST BY MID WEEK. HOWEVER...AGAIN DETERMINISTIC MODELS ARE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THIS SCENARIO. AS FRONT PASSES THROUGH THE AREA MID WEEK TSRA CHANCES INCREASE. SVR CHANCES ARE HARD TO DEFINE AT THIS POINT DUE TO A LACK OF CONSISTENCY/AGREEMENT IN THE MODELS. A COOL DOWN LOOKS LIKELY FOR THE END OF THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1246 PM CDT THU JUN 25 2015 SCATTERED THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSIFY THIS AFTERNOON AS THEY MOVE SOUTHEAST FROM THE PANHANDLE AND SPREAD INTO WESTERN AND EVENTUALLY CENTRAL NEBRASKA. STRONG WIND GUSTS AND HAIL MAY ACCOMPANY THE STRONGER STORMS. OTHERWISE EXPECT AREAS OF STRATUS AND MVFR CONDITIONS TO DEVELOP LATE THIS EVENING AND PERSIST INTO THURSDAY MORNING AS ABUNDANT LOW LEVEL MOISTURE IS IN PLACE ACROSS THE REGION. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...JWS AVIATION...TAYLOR
Hazardous weather outlook, Jun 25, 9:43 AM MDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1043 AM CDT THU JUN 25 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-261545- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1043 AM CDT THU JUN 25 2015 /943 AM MDT THU JUN 25 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...MAINLY WEST OF A LINE FROM RUSHVILLE TO NORTH PLATTE TO CURTIS. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS MUCH OF THE REST OF WESTERN AND NORTH CENTRAL NEBRASKA. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA TODAY AND TONIGHT. WITH PLENTY OF MOISTURE AND AN UNSTABLE ATMOSPHERE IN PLACE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE SOUTHEAST FROM THE PANHANDLE INTO THE SANDHILLS AND PORTIONS OF SOUTHWEST NEBRASKA. THE THUNDERSTORMS ARE EXPECTED TO CONGEAL INTO ONE OR TWO CONVECTIVE SYSTEMS BY LATE EVENING...MOVING SOUTHEAST ACROSS THE AREA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AS WELL AS LARGE HAIL...BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY...OTHERWISE THE NEXT CHANCE FOR THUNDERSTORMS ARRIVES TUESDAY INTO WEDNESDAY. HIGH FLOWS REMAIN ON THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. REFER TO THE LATEST FLOOD STATEMENT FOR FULL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR/JWS
In the hours before
Special weather statement, Jun 25, 12:05 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 605 PM GMT THU JUN 25 2015 NEZ004-251845- SHERIDAN NE- 1205 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 1245 PM MDT... AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY SPRINGS TO 22 MILES SOUTHWEST OF HAY SPRINGS...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAY SPRINGS... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 87. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jun 25, 12:08 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TIME NATIONAL WEATHER SERVICE NORTH PLATTE NE 1208 PM MDT THU JUN 25 2015 NEZ004-251845- SHERIDAN NE- 1208 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHERIDAN COUNTY UNTIL 1245 PM MDT... AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAY SPRINGS TO 22 MILES SOUTHWEST OF HAY SPRINGS...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAY SPRINGS... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD... WALGREN LAKE STATE RECREATION AREA... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 87. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jun 25, 12:52 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1252 PM MDT THU JUN 25 2015 NEZ004-251930- SHERIDAN NE- 1252 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 130 PM MDT... AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF HAY SPRINGS TO 11 MILES NORTH OF ANTIOCH...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELLSWORTH... HIGHWAY 250 CROSSING THE NIOBRARA RIVER... DIAMOND LAKE... SMITH LAKE STATE WILDLIFE MANAGEMENT AREA... SNOW LAKE... ARGO HILL... KENNEDY LAKE... WOLF HILL... WATSON LAKE... BILLYS LAKE... BIG HILL... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 115 AND 128. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 25, 1:55 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
255 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 4 N ANTIOCH 42.13N 102.62W
06/25/2015 E1.75 INCH SHERIDAN NE PUBLIC
&&
MARTINLocal storm report, Jun 25, 2:04 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 4 SSE ANTIOCH 42.01N 102.59W
06/25/2015 M1.50 INCH SHERIDAN NE PUBLIC
HAIL AND 40 TO 50 MPH WIND GUSTS BROKE WINDOWS ON NORTH
SIDE OF HOUSE.
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 1:17 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 43 min |
| Jun 25, 1:42 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 48 min |
| Jun 25, 2:32 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 43 min |
| Jun 25, 3:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 45 min |
| Jun 25, 3:58 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jun 25, 4:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, McPherson, Thomas | 43 min |
| Jun 25, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 49 min |
| Jun 25, 4:47 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jun 25, 5:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 25, 5:51 PM MDT | Areal Flood Advisory | LBF | Sheridan | 3 hr |
| Jun 25, 5:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.